# SDR AALA202107019004

- Difficulty date: June 30, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 17,941 hours, 7,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT SEAT 11C HANGING DOWN.   RE-SECURED ESCAPE PATH LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
